MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM PRO 100 BOX 1200 US; Needle, Hypodermic, Single Lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM PRO 100 BOX 1200 US; Needle, Hypodermic, Single Lumen
Model Number 320550
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer left voicemail reporting defective needles.Rep returned his call and left voicemail requesting return call.Consumer returned call and reported that needle is protruding through the green inner shield.He stated that he has 17 pen needles where the needle came through the inner shield.Consumer stated that he stuck his finger with the needles a few times.I asked consumer about re-shielding after use and he said that he does not re-shield with the green cover but he prepares the insulin and puts it into the refrigerator for use when it is time to take his injection.Consumer is new to using pen needles and did not seem very sure of how to use.He stated that he does not re-use.Lot #: 3276406.Catalog #: 320550.Date of event: unknown.Samples available: sending mail kit.

Brand Name
PEN NDL 32G 4MM PRO 100 BOX 1200 US
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland
EI 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50943410
Report Number3023359743-2026-00645
Device Sequence Number16063825
Product Code FMI
UDI-Device Identifier00382903205509
UDI-Public00382903205509
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320550
Device Lot Number3276406
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite